Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Taken lutera post sex, shivering, head rushes, unable to sleep, nausea. Normal side-effects?

Hi. I m an 18 year old female. I have never been sexually active and have never been on any form of contraceptive until last night. I took Lutera at around 10 pm and got a shaky sensation. My heart started feeling better and I got a rush to my head. I could not sleep and I have been shaky ever since. Now it is thirteen hours since I ve taken the pill and I am still shaky. Is this normal? The shaky sensation is like that of chills right before you get a fever . Asides from that I just have nausea but that s normal. Still, is feeling shaky normal? Please help!
Asked On : Thu, 28 Jun 2012
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
with Lutera, which is a combined oral contraceptive pill,
dizziness, nervousness, head ache etc side effects are reported with this,
your problem may also be one of its uncommon side effects,
if it subsides soon need not worry,
if it persists or increases in severity better to visit local gynecologist get examined. if needed change the pill.
take care.
Answered: Fri, 29 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor